Positivity properties for the clamped plate boundary problem on the ellipse and strip

Files in This Item:
File Description SizeFormat 
MathematischeNachrichten_render_ghergu.pdf99.37 kBAdobe PDFDownload
Title: Positivity properties for the clamped plate boundary problem on the ellipse and strip
Authors: Render, Hermann
Ghergu, Marius
Permanent link: http://hdl.handle.net/10197/3820
Date: Jun-2012
Abstract: The positivity preserving property for the biharmonic operator with Dirichlet boundary condition is investigated. We discuss here the case where the domain is an ellipse (that may degenerate to a strip) and the data is a polynomial function. We provide various conditions for which the positivity is preserved.
Funding Details: Not applicable
Type of material: Journal Article
Publisher: Wiley
Journal: Mathematische Nachrichten
Volume: 285
Issue: 8-9
Start page: 1052
End page: 1062
Copyright (published version): 2012 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Keywords: Biharmonic operatorFischer operatorPositive polynomial dataPositive solutions
Subject LCSH: Biharmonic equations
DOI: 10.1002/mana.201100045
Language: en
Status of Item: Peer reviewed
Appears in Collections:Mathematics and Statistics Research Collection

Show full item record

Page view(s) 20

checked on May 25, 2018

Download(s) 50

checked on May 25, 2018

Google ScholarTM



This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.